gastroenterologist-icon
Loss of appetite and excess gas
Excess gas, sometimes loss of appetite, mild weakness in body, and I'm basically concerned about the increase in level of these enzymes in her LFT test. Is a little rise in SGOT SGPT and billirubin levels a sign of danger? What medication should be preferred?
45 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

can u send me the complete LFT values  so that I can assess and also any other investigation u have done like abdomen scan
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.